# SDR CA131201001

- Difficulty date: November 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW308C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, A LOW OIL PRESSURE WARNING OCCURRED. THE PILOT REDUCED POWER TO IDLE AND DIVERTED THE FLIGHT WHERE AN UNEVENTFUL LANDING WAS MADE. TROUBLESHOOTING FOUND AN OIL LEAK AT THE FORWARD HYDRAULIC PUMP DRIVE PAD FROM A FAULTY OIL SEAL. THE CONFIGURATION WAS OF PRE SB26152.
